# SDR IPXA2015041087945

- Difficulty date: March 29, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,624 hours, 6,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10R, SEAT TRACK CORRODED AT BL 0, FRAME 80.  REPAIRED IAW A300-600F, SRM 53-10-16.
